Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

7 Publications


2022 | Journal Article | IST-REx-ID: 11447 | OA
Saona Urmeneta RJ, Kondrashov F, Khudiakova K. 2022. Relation between the number of peaks and the number of reciprocal sign epistatic interactions. Bulletin of Mathematical Biology. 84(8), 74.
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 10842
Köse S, Özbudak F. 2022. Factorization of some polynomials over finite local commutative rings and applications to certain self-dual and LCD codes. Cryptography and Communications. 14(4), 933–948.
View | DOI
 

2021 | Journal Article | IST-REx-ID: 8940 | OA
Boissonnat J-D, Kachanovich S, Wintraecken M. 2021. Triangulating submanifolds: An elementary and quantified version of Whitney’s method. Discrete & Computational Geometry. 66(1), 386–434.
View | Files available | DOI
 

2021 | Journal Article | IST-REx-ID: 10211 | OA
Mondelli M, Thrampoulidis C, Venkataramanan R. 2021. Optimal combination of linear and spectral estimators for generalized linear models. Foundations of Computational Mathematics.
View | Files available | DOI | arXiv
 

2021 | Journal Article | IST-REx-ID: 11446
Avvakumov S, Kudrya S. 2021. Vanishing of all equivariant obstructions and the mapping degree. Discrete & Computational Geometry. 66(3), 1202–1216.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 8767 | OA
Kaveh K, McAvoy A, Chatterjee K, Nowak MA. 2020. The Moran process on 2-chromatic graphs. PLOS Computational Biology. 16(11), e1008402.
View | Files available | DOI
 

2014 | Journal Article | IST-REx-ID: 8459
Morin S, Linnet TE, Lescanne M, Schanda P, Thompson GS, Tollinger M, Teilum K, Gagné S, Marion D, Griesinger C, Blackledge M, d’Auvergne EJ. 2014. Relax: The analysis of biomolecular kinetics and thermodynamics using NMR relaxation dispersion data. Bioinformatics. 30(15), 2219–2220.
View | Files available | DOI
 

Filters and Search Terms

keyword="Computational Theory and Mathematics"

Search

Filter Publications